Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

On breastfeed, having fever, typhoid. Taken paracetamol. Will there be any affect on baby?

Hi, WE have got a baby boy on 26th feb and he 3months old now. Last saturday onwards my wife got fever and had paracetamol for two days as per the physicians advise through phone. But yesterday we have tested the blood sample & detected it as typhoid . Pls advise whether she can breast feed our baby and how long it tooks to be cured the typhoid. Thanks a lot. With Regards, Sakthi
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hello, Yes ofcourse you can continue the breast feeding while treatment of typhoid is going on. Treatment of typhoid takes atleast 14 days with best possible of antibiotics with full adherence. Just take care to take extra amount of fluids and callories as is required for breast feeding mother. Thanks
Answered: Thu, 14 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor